# SDR IPXA2020052055529

- Difficulty date: April 21, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: 2242320513
- Condition: Gouged
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#3 ENGINE O/B CORE COWL LOWER AFT FRAME IS GOUGED.REMOVED AND REPLACED GOUGED #3 ENGINE O/B CORE COWL LOWER AFT FRAME IAW MD-11 SRM 54-01-42. (MINOR)
